1. B. Adamczewski (2003): Balances for fixed points of primitive substitutions. Theoret. Comput. Sci. 307(1), pp. 47–75. Available at Words.
  2. E. Andres (2003): Discrete linear objects in dimension n: the standard model. Graphical Models 65, pp. 92–111.
  3. P. Arnoux & V. Berthé (2002): Some open problems. In: Substitutions in dynamics, arithmetics and combinatorics, Lecture Notes in Math. 1794. Springer, Berlin, pp. 363–374.
  4. P. Arnoux, C. Mauduit, I. Shiokawa & J. i. Tamura (1994): Complexity of sequences defined by billiard in the cube. Bull. Soc. Math. France 122(1), pp. 1–12. Available at
  5. P. Arnoux & G. Rauzy (1991): Représentation géométrique de suites de complexité 2n+1. Bull. Soc. Math. France 119(2), pp. 199–215.
  6. Yu. Baryshnikov (1995): Complexity of trajectories in rectangular billiards. Comm. Math. Phys. 174(1), pp. 43–56. Available at
  7. V. Berthé & S. Labbé (2011): An Arithmetic and Combinatorial Approach to Three-Dimensional Discrete Lines. In: I. Debled-Rennesson, E. Domenjoud, B. Kerautret & P. Even: DGCI, Lecture Notes in Computer Science 6607. Springer, pp. 47–58. Available at
  8. V. Berthé & A. Siegel (2005): Tilings associated with beta-numeration and substitutions. Integers 5(3), pp. A2, 46.
  9. V. E. Brimkov, R. P. Barneva & B. Brimkov (2009): Minimal Offsets That Guarantee Maximal or Minimal Connectivity of Digital Curves in nD.. In: S. Brlek, C. Reutenauer & X. Provençal: DGCI, Lecture Notes in Computer Science 5810. Springer, pp. 337–349. Available at
  10. J. Cassaigne, S. Ferenczi & A. Messaoudi (2008): Weak mixing and eigenvalues for Arnoux-Rauzy sequences. Ann. Inst. Fourier (Grenoble) 58(6), pp. 1983–2005. Available at
  11. J. Cassaigne, S. Ferenczi & L. Q. Zamboni (2000): Imbalances in Arnoux-Rauzy sequences. Ann. Inst. Fourier (Grenoble) 50(4), pp. 1265–1276. Available at
  12. N. Chevallier (2009): Coding of a translation of the two-dimensional torus. Monatsh. Math. 157(2), pp. 101–130. Available at
  13. F. Durand (2003): Corrigendum and addendum to: ``Linearly recurrent subshifts have a finite number of non-periodic subshift factors'' [Ergodic Theory Dynam. Systems 20 (2000) 1061–1078]. Ergodic Theory Dynam. Systems 23(2), pp. 663–669. Available at
  14. O. Figueiredo & J.-P. Reveillès (1996): New results about 3D digital lines. In: Proc. Internat. Conference Vision Geometry V , Proc. SPIE, 2826, pp. 98–108.
  15. R. Fischer & F. Schweiger (1975): The number of steps in a finite Jacobi algorithm. Manuscripta Math. 17(3), pp. 291–308.
  16. A. S. Fraenkel (1973): Complementing and exactly covering sequences. J. Combinatorial Theory Ser. A 14, pp. 8–20.
  17. R. L. Graham (1973): Covering the positive integers by disjoint sets of the form {[nα+β]: n=1,+.1667em2,+.1667em}. J. Combinatorial Theory Ser. A 15, pp. 354–358.
  18. P. Hubert (2000): Suites équilibrées. Theoret. Comput. Sci. 242(1-2), pp. 91–108. Available at
  19. R. Morikawa (1982/83): On eventually covering families generated by the bracket function. Bull. Fac. Liberal Arts Nagasaki Univ. 23(1), pp. 17–22.
  20. F. Schweiger (2000): Multidimensinal Continued Fraction. Oxford Univ. Press, New York.
  21. W.+.1667emA. Stein (2011): Sage Mathematics Software (Version 4.7). The Sage Development Team.
  22. R. Tijdeman (1980): The chairman assignment problem. Discrete Math. 32(3), pp. 323–330. Available at
  23. J.-L. Toutant (2006): Characterization of the Closest Discrete Approximation of a Line in the 3-Dimensional Space. In: ISVC (1), Lecture Notes in Computer Science 4291. Springer, pp. 618–627. Available at
  24. L. Vuillon (2003): Balanced words. Bull. Belg. Math. Soc. Simon Stevin 10(suppl.), pp. 787–805. Available at
  25. N. Wozny & L. Q. Zamboni (2001): Frequencies of factors in Arnoux-Rauzy sequences. Acta Arith. 96(3), pp. 261–278. Available at

Comments and questions to:
For website issues: